Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kluxy

Member
  • Total Reviews

    0
  • Content Count

    35
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kluxy

  • Rank
    Junior Member
  1. yeah, it appears to be in cycles depending on the type of acne lesion. I first started breaking out a bit after my first week or so, where I'd just get larger more inflamed pimples another medium pustule every day or so. But then it started to reduce and I had my skin "under control" again. I'm about a month in now and it's been getting pretty bad for me. the right side of my face has a lot of really small inflamed pimples and I have been getting very small pustules all over my face. I alre
  2. Yeah I had it pretty badly after work and volleyball. I ended up quitting my job and was just moisturizing my hands and now they look better. They aren't quite 100% yet but they look a thousand time sbetter than before. It was gross to see them before.
  3. Dry skin - check Red sore skin - check Itchy skin - check Mad breakouts in places i never broke out before - check Sore eyes - check Red eyes -check Insomnia - check, and as well oversleeping Vivid dreams - sadly not this to my knowledge. I did have a large period of this when I was on a different medication months ago though. Eczma patches on elbows and hands - and a slight bit on the back of my neck and my upper-arms too Sore dry bum (haha gross dont laugh!) - sucks to be you haha. Headaches
  4. I ordered the paulau's choice 2% gel several months ago and ended up being put on Accutane only about a week after getting it. So my question is simply, when I'm done my course, how soon after will I be able to use it and will it even be beneficial? I have another 3 weeks left after my last derm appointment only a few days ago and he said that after I'm done I'm just gonna let the accutane work it's way out of my system and return to him in 4 months. So I was just wondering, during this tim
  5. Oh lordie oh yeah. I was working as a dishwasher for a restaurant over the summer (yea summer jobs) and by the end the flat part of my fingers (not sure what they're called) were just being worn away by everyday activities. I'm done my job now and I began moisturizing my hands quite often and now they're more or less back to normal. They don't look all gross and scaly anymore but the skin is visibly ripped off.
  6. Your skin becomes much shallower and yes you will cut/bruise much easier. Before Accutane I had the small little cut here and there on my arms/hands, but now 3 over three months in, my hands especially are just cut up all over the place. I've got small nicks here and there from any little cut I've had and as well my bruises that I get are so much more visible. I started volleyball season again and my arms look like I've been beaten down from all the little one-spot bruises from the impact.
  7. You'll probably get a slight breakout and may get excessively dry over the next day or two. Accutane is a cumulative drug so the amount taken at any one time is never too big of a deal. Be more careful next time though, and stop taking it for the next few days to even it out.
  8. Oh no it seems you've forgotten the other completely legal drug which is consumed by most all adults and teenagers in any social setting. The drug which is directly linked and the complete reason why nearly half a million people are injured annually in the United States alone and upwards of 17,000 die prematurely from either their usage or the usage by others. Oh yeah alcohol sounds like a pretty harmless drug.
  9. I've been using an electric razor throughout my course but luckily I don't actually have to shave that often. And as well since it was the summer I just let my hair grow out, it didn't really bother me or my friend seeing my scraggly moustache and goatee. The reason it will begin to get bad is because the deeply embedded cysts and pimples wil begin to show themselves through the use of the medication, instead of through day-to-day life where it may lay dormant within your skin for as long as 6
  10. Your Derm was right. Accutane doesn't really help with current scars, and sometimes can even make scars appear deeper or red marks more red.
  11. What you're triying for with Accutane is simply a cumulative dosage, where the higher intake, the lshorter the course will be and the more severe the side-effects will be. Take it easy and let the accutane take it's course.
  12. Usually it just matter with age and severity. I see what you're saying and it's an optimistic view but from what I hear there isn't really correlation I don't think. Sadly I'm only 17 (started accutane when I was 16) and I'm almost sure it will come back, though it wasn't TOO severe in the beginning either. Hopefully it'll be more manageable within the coming years.
  13. Well I just wanted to make a topic for us to share finer points of our accutane experiences thus far. Doesn't matter if they're good or bad, hopefully in the end we can all have a laugh, feel uplifted, or even feel reassured we're not the only ones going through these odd little changes. So, well anyways to start it off I guess, I'm 11-12 weeks in and I've got 5 or so more to go. -Today I realized I only have 3 blackheads on my nose. I was absolutely amazed when I saw this because I've had
×